# SDR ASAA2022112440924

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 35,839 hours, 11,389 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 19340
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 13,445 hours, 4,566 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION ZONE TEMP CONT CAB. GROUNDED - YES. R/R LEFT PACK TEMPERATURE CONTROL VALVE IAW B737-900 AMM 21-51-10, OPS TEST OK.
